# SDR DALA2017032702436

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 70,282 hours, 51,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET HAS A SOFT SPOT ABOUT 5 BY 5 INCHES. REPLACED CABIN FLOOR PANEL 256C AT CENTER OF F/C CABIN.
